# SDR SWAA094372

- Difficulty date: July 8, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 40,229 hours, 32,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FWD STOW MOUNT LOOSE.  SECURED RETAINER PER MM.
